MathSciNet Relay Station
MathSciNet bibliographic data
MR2721892 (2011g:93128) 93D09 (12D99 90C26)
Chesi, Graziano LMI techniques for optimization over polynomials in control: a survey. IEEE Trans. Automat. Control 55 (2010), no. 11, 2500–2510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement